- 32 Downloads
An event is serious (based on the ICH definition) when the patient outcome is:
* congenital anomaly
* other medically important event
* Drug overdose
* Drug interaction
A middle-aged woman [exact age not stated] developed drug toxicity presented in the form of pulse-less electrical activity (PEA) arrest and cardiogenic shock following an overdose of digoxin, alprazolam and diltiazem. Additionally, she developed metabolic acidosis, renal failure, multi-organ dysfunction, extracorporeal circuit clotting, lipaemia and PEA arrest following the concomitant administration of lipid emulsion, insulin and unspecified vasopressors medications [not all dosages and indications stated; duration of treatments to reaction onsets not stated].
The woman ingested digoxin, alprazolam and diltiazem extended-release and experienced PEA arrest. Toxicology showed elevated concentration of serum digoxin and alprazolam and a...
- Sin JH, et al. High-dose intravenous lipid emulsion affecting successful initiation of continuous venovenous hemofiltration and extracorporeal membrane oxygenation. Clinical Toxicology 56: 149-150, No. 2, 2018. Available from: URL: http://doi.org/10.1080/15563650.2017.1341633 - USA